# SDR SWAA2024072918362

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 20,494 hours, 10,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 CAPTAIN SIDE EMERGENCY EXIT ROW COVER NEEDS RESECURED.<[01] RE-SECURED ROW-15; CPT SIDE EMERGENCY EXIT LOWER COVER REF AMM 25-21-12.
